Previous |  Up |  Next


homogeneous spaces; cellularity; $\pi$-character
We provide a further estimate on the cardinality of a power homogeneous space. In particular we show the consistency of the formula $|X|\le 2^{\pi\chi(X)}$ for any regular power homogeneous ccc space.
[A1] Arhangel'skii A.V.: Topological homogeneity. Topological groups and their continuous images. Russian Math. Surveys 42 2 (1987), 83-131. MR 0898622
[A2] Arhangel'skii A.V.: Homogeneity of powers of spaces and character. Proc. Amer. Math. Soc., to appear. MR 2137884
[vD] van Douwen E.K.: Nonhomogeneity of products of preimages and $\pi $-weight. Proc. Amer. Math. Soc. 69 (1978), 183-192. MR 0644652 | Zbl 0385.54004
[Ho] Hodel R.: Cardinal Functions I. (1984), Handbook of Set-theoretic Topology (K. Kunen and J.E. Vaughan, Eds.), Elsevier Science Publishers B.V., Amsterdam 1-61. MR 0776620 | Zbl 0559.54003
[Is] Ismail M.: Cardinal functions of homogeneous spaces and topological groups. Math. Japon. 26 (1981), 635-646. MR 0649371 | Zbl 0479.54003
[En] Engelking R.: General Topology. PWN, Warszawa (1977). MR 0500780 | Zbl 0373.54002
[Ju] Juhász I.: On the minimum character of points in compact spaces. Colloq. Math. Soc. János Bolyai 55 (1989), 365-371; North-Holland, Amsterdam, 1993. MR 1244377
[K1] Kunen K.: Set Theory: An Introduction to independence Results. Elsevier Science Publishers B.V. (North-Holland) Amsterdam, The Netherlands (1980). MR 0597342
[K2] Kunen K.: Compact $L$-spaces and right topological groups. Topology Proc. (1999), 24 295-327. MR 1876380 | Zbl 1027.54503
[vM] van Mill J.: On the cardinality of power homogeneous compacta. Topology Appl. 146-147 (2005), 421-428. MR 2107161 | Zbl 1068.54006
[Sa] Šapirovskiĭ B.: Maps onto Tychonoff cubes. Russian Math. Surveys (1980), 35 3 145-156. MR 0580628
Partner of
EuDML logo